RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 106, Number 3, Pages 355–374 (Mi tmf1121)  

This article is cited in 2 scientific papers (total in 2 papers)

The ideal structure of superconformal semigroups

S. A. Duplijab

a V. N. Karazin Kharkiv National University
b Technical University of Kaiserslautern

Abstract: The role of noninvertible transformations in superstring theories is discussed. A new parametrization of superconformal groups is found, which enable us to construct their ideal extensions, superconformal semigroups. The latter consist of a group containing the standard superconformal transformations and of an ideal. The general abstract structure of superconformal groups is analysed in detail. A classification in terms of indices of nilpotency is presented. The ideal series is constructed, and new generalized “vector” and “tensor” Green's relations and several quasicharacters are defined. The necessity of similar constructions in other supersymmetric and superquantum models is stressed.

DOI: https://doi.org/10.4213/tmf1121

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 106:3, 291–306

Bibliographic databases:

Received: 28.03.1995

Citation: S. A. Duplij, “The ideal structure of superconformal semigroups”, TMF, 106:3 (1996), 355–374; Theoret. and Math. Phys., 106:3 (1996), 291–306

Citation in format AMSBIB
\Bibitem{Dup96}
\by S.~A.~Duplij
\paper The ideal structure of superconformal semigroups
\jour TMF
\yr 1996
\vol 106
\issue 3
\pages 355--374
\mathnet{http://mi.mathnet.ru/tmf1121}
\crossref{https://doi.org/10.4213/tmf1121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1399520}
\zmath{https://zbmath.org/?q=an:0890.32006}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 106
\issue 3
\pages 291--306
\crossref{https://doi.org/10.1007/BF02071474}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VU32300001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1121
  • https://doi.org/10.4213/tmf1121
  • http://mi.mathnet.ru/eng/tmf/v106/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Duplij, S, “Noninvertible N=1 superanalog of complex structure”, Journal of Mathematical Physics, 38:2 (1997), 1035  crossref  mathscinet  zmath  adsnasa  isi
    2. Duplij, S, “On supermatrix idempotent operator semigroups”, Linear Algebra and Its Applications, 360 (2003), 59  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:140
    Full text:60
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017